# SDR RAIA00201044

- Difficulty date: January 23, 2002
- Submitted: February 3, 2002
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 7,935 hours, 6,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Sill
- Part number: 14521725001
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING BLOCK CHECK FOUND MODERATE CORROSION ON FLOOR SUPPORTS AFT OF PAX DOOR. REMOVED AND REPLACED LEFT SILL AFT OF PAX DOOR, IAW SRM 51-40-02.
